# SDR 2006UALA01810

- Difficulty date: September 20, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 50,480 hours, 18,504 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 880 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 880 STR 21R HAS HEAT DAMAGE.  MAJOR REPAIR ACCOMPLISHED.  CONDUCTIVITY CHECK FOUND HEAT DAMAGE APPROX 3 INCH FROM EITHER SIDE OF BURNT THRU AND THE FRAME SUPPORT BRACKET ALSO HAS HEAT DAMAGE AT THAT LOCATION.  UPON FURTHER INSPECTION FOUND STRINGER BURNT THRU, STRINGER LOCATED UNDER RECIRC FAN APPROX 40 INCHES AFT OF BHD 845.  ALSO FOUND FRAME BURNED THROUGH AT STA 880 STR 21R.  CLEANED UP DAMAGE AREA.  MFG FRAME REPAIR SECTION AND SPLICE DOUBLER FOR REPAIR AT STA 880 STR 21R FROM 7075-O AND HEAT TREATED.  ACP ROCKWELL HARDNESS TEST OF REPAIR FRAME SECTION AND SPLICE DOUBLER.
